A new convexity measure for polygons. Dinesh, S; Boxer, L; Chockalingam, L; Sagar, B.; Dinesh, S; Dinesh, S; Dinesh, S; Pathmanabhan, A; Dinesh, S; and Pathmanabhan, A Journal of Applied Sciences, 7(12):163–167, 1993.
bibtex   
@article{dinesh_new_1993,
	title = {A new convexity measure for polygons.},
	volume = {7},
	issn = {1812-5654},
	number = {12},
	journal = {Journal of Applied Sciences},
	author = {Dinesh, S and Boxer, L and Chockalingam, L and Sagar, BSD and Dinesh, S and Dinesh, S and Dinesh, S and Pathmanabhan, A and Dinesh, S and Pathmanabhan, A},
	year = {1993},
	pages = {163--167}
}
Downloads: 0